# SDR REXA2017041200533

- Difficulty date: April 12, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 7,446 hours, 5,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE 2ND STEP FROM THE TOP LOWER CORNER UNDER THE HANDRAIL SUPPORT AREA IS CRACKED A250-020. REPAIRED PAX DOOR FWD SIDE 2ND STEP TOP LOWER CORNER SUPPORT IAW SRM 52-11-04.
